# SDR MEX2003109

- Difficulty date: April 1, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Engine: Pwa JT8D
- System (JASC): 2720 · Rudder Control System
- Part: Gearbox
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH REPORT PRIMARY HORIZONTAL STABILIZER WITHOUT MOVEMENT, IT WAS NECESSARY TO COMPENSATE WITH ELEVATOR DURING FINAL APPROACH.  THE GEARBOX ASSEMBLY TRIM AND ALTERNATE ENGINE WERE REPLACED IAW MM AND RELAY LONGITUDINAL TRIM WAS REPLACED IAW MM, TESTS CORRECT.
